Pathways of lymph flow to and from the medulla of lymph nodes in sheep.

Heath T.J. and Spalding H.J. (1987) Pathways of lymph flow to and from the medulla of lymph nodes in sheep.. Journal of Anatomy, 155 177-188.

Author Heath T.J.
Spalding H.J.
Title Pathways of lymph flow to and from the medulla of lymph nodes in sheep.
Journal name Journal of Anatomy   Check publisher's open access policy
ISSN 0021-8782
Publication date 1987-01-01
Sub-type Article (original research)
Open Access Status Not yet assessed
Volume 155
Start page 177
End page 188
Total pages 12
Subject 1101 Medical Biochemistry and Metabolomics
2702 Anatomy
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 10 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 26 Jul 2016, 15:19:26 EST by System User